SciELO - Scientific Electronic Library Online

 
vol.80 número4Síndrome de Bardet-Biedl índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Archivos de la Sociedad Española de Oftalmología

versión impresa ISSN 0365-6691

Resumen

FERNANDEZ HORTELANO, A; SADABA, LM  y  GARCIA LAYANA, A. Central serous chorioretinopathy as a complication of epitheliopathy under treatment with glucocorticoids. Arch Soc Esp Oftalmol [online]. 2005, vol.80, n.4, pp.255-258. ISSN 0365-6691.

Case report: We present cases of two patients who were examined in our department with the diagnosis of epitheliopathy following treatment with oral and topical glucocorticoids. They were referred because of loss of visual acuity. The ophthalmic examination established the diagnosis of central serous chorioretinopathy and it was decided to stop treatment with glucocorticoids. Discussion: The pathogenesis of the central serous chorioretinopathy is still imprecisely known, but it has been related to several situations characterized by exposure to high levels of endogenous or exogenous glucocorticoids. Both of these cases provide more evidence of the potential association between corticosteroids and the acute manifestations of central serous chorioretinopathy.

Palabras clave : Central Serous Chorioretinopathy; epitheliopathy; corticosteroids.

        · resumen en Español     · texto en Español

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons